Alert archive / Arizona / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 4, NWS Las Vegas, NV

July 11, 2013Mohave County, Arizona

NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 11, 2013, 10:06 AM MST for Mohave County, Arizona. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2013, 10:06 AM MST (17:06 UTC)
Expired
Jul 11, 2013, 10:45 AM MST
In force
39 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

County Mohave County, AZ

The radar

The Cedar City radar (KICX), 91 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 5.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2013-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 593 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2013-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
593 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

925 
WUUS55 KVEF 111706
SVRVEF
AZC015-111745-
/O.NEW.KVEF.SV.W.0004.130711T1706Z-130711T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1006 AM MST THU JUL 11 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 1045 AM MST.

* AT 1000 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12      
  MILES SOUTHWEST OF COLORADO CITY...AND WAS MOVING NORTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COLORADO CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT
NWSVEGAS.

&&

LAT...LON 3665 11301 3665 11313 3700 11326 3700 11288
TIME...MOT...LOC 1706Z 181DEG 14KT 3685 11307

$$

STACHELSKI
2 follow-up statements
077 
WWUS55 KVEF 111724
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1024 AM MST THU JUL 11 2013

AZC015-111745-
/O.CON.KVEF.SV.W.0004.000000T0000Z-130711T1745Z/
MOHAVE AZ-
1024 AM MST THU JUL 11 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM MST
FOR NORTHEASTERN MOHAVE COUNTY...

AT 1020 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES SOUTHWEST OF COLORADO CITY...AND WAS MOVING NORTH AT
15 MPH.

LOCATIONS IMPACTED INCLUDE...
COLORADO CITY AS WELL AS THE MT TRUMBULL LOOP JUST SOUTH OF COLORADO 
CITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT
NWSVEGAS.

&&

LAT...LON 3665 11301 3665 11313 3700 11326 3700 11288
TIME...MOT...LOC 1724Z 181DEG 14KT 3692 11307

$$

STACHELSKI
287 
WWUS55 KVEF 111745
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1045 AM MST THU JUL 11 2013

AZC015-111751-
/O.EXP.KVEF.SV.W.0004.000000T0000Z-130711T1745Z/
MOHAVE AZ-
1045 AM MST THU JUL 11 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MOHAVE COUNTY
WILL EXPIRE AT 1045 AM MST...

THE CLUSTER OF THUNDERSTORMS NEAR AND JUST SOUTH OF COLORADO CITY 
HAS DROPPED BELOW SEVERE LEVELS. THEREFORE THE SEVERE THUNDERSTORM 
WARNING FOR THE COLORADO CITY AREA HAS BEEN ALLOWED TO EXPIRE. 
THUNDERSTORMS WILL CONTINUE TO AFFECT THE COLORADO CITY AREA THROUGH 
AT LEAST NOON WITH WIND GUSTS OF 30 TO 40 MPH AND SMALL HAIL.

LAT...LON 3665 11301 3665 11313 3700 11326 3700 11288
TIME...MOT...LOC 1741Z 181DEG 14KT 3699 11307

$$

STACHELSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:24 AM MST, 3 hours 42 minutes earlier.

Area forecast discussion, Jul 11, 6:24 AM MST, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
624 AM PDT THU JUL 11 2013

.SYNOPSIS...MOISTURE WILL CONTINUE TO INCREASE ACROSS THE REGION
TODAY. THIS WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS BY
THIS AFTERNOON...CONTINUING INTO TONIGHT. SOME STORMS WILL PRODUCE
HEAVY RAIN. THUNDERSTORMS CHANCES WILL CONTINUE FRIDAY WITH A SLOW
DRYING AND WARMING TREND EXPECTED TO BEGIN THIS WEEKEND.
&&

.UPDATE...REMNANT/CONTINUATION OF CONVECTIVE COMPLEX OVER SOUTHERN
ARIZONA LAST NIGHT HEADING INTO THE SOUTHERN PORTION OF THE CWA BY 9
AM THIS MORNING AND HAVE BUMPED POPS UP ALONG OUR SOUTHERN BORDER TO
BETTER REFLECT THE APPROACH OF THIS MOISTURE FOR THIS MORNING. IN
ADDITION BAND OF CONVECTION CONTINUING TO MOVE ACROSS THE SOUTHERN
PORTION OF INYO COUNTY...ESPECIALLY THE SOUTHERN PORTION OF DEATH
VALLEY NATIONAL PARK AND HAVE UPDATED GRIDS IN THIS AREA TOO.
OVERALL PRECIPITATION AMOUNTS FROM THIS CONVECTION HAVE BEEN ON THE
LIGHT SIDE. THE REMAINDER OF THE SHORT TERM FORECAST LOOKS TO BE IN
GOOD SHAPE AND NO OTHER UPDATES ARE PLANNED AT THIS TIME.
&&

.PREV DISCUSSION...
246 AM PDT THU JUL 11 2013

.SHORT TERM...TODAY THROUGH FRIDAY...VERY ISOLATED AND SHORT-LIVED
SHOWERS CONTINUE ACROSS THE EASTERN 2/3RDS OF THE FORECAST AREA THIS
MORNING. MEANWHILE A BROAD AREA OF STRATIFORM PRECIPITATION
CONTINUES ACROSS SOUTHERN/CENTRAL CALIFORNIA MOVING NORTH INTO INYO
COUNTY. THIS AREA IS FORECAST TO CONTINUE TO PROGRESS
NORTH-NORTHEAST ACROSS INYO..ESMERALDA...AND NYE COUNTIES THIS
MORNING...AND SHOULD PROVIDE CLOUD COVER TO MUCH OF THE FORECAST
AREA. SUBSTANTIAL MOISTURE HAS ADVECTED INTO THE REGION OVER THE
PAST 24 HOURS AND PRECIPITABLE WATER /PW/ VALUES ARE CURRENTLY
150-180 PERCENT OF NORMAL ACCORDING TO SATELLITE DERIVED VALUES.
THROUGH THE DAY PW VALUES RANGING FROM AROUND 1 INCH ACROSS THE
NORTHERN ZONES TO 1.7 INCHES NEAR LAKE HAVASU CITY ARE EXPECTED.
THIS WILL LEAD TO FLASH FLOODING CONCERNS ACROSS PORTIONS OF THE
AREA.

MODELS HAVE COME IN TO BETTER AGREEMENT ON THE UPPER LEVEL
DISTURBANCE ROTATING THROUGH THE AREA. THE FEATURE IS EXPECTED TO
TRAVERSE FROM SOUTH CENTRAL SAN BERNARDINO COUNTY THIS
MORNING...THROUGH CLARK AND INTO LINCOLN COUNTY BY LATE THIS
AFTERNOON. HOWEVER...THE FEATURE LOOKS TO GET SHEARED APART AS IT
MOVES ACROSS THE REGION...WHICH MAY LIMIT ITS IMPACT.
REGARDLESS...SUFFICIENT INSTABILITY IS EXPECTED THAT DIURNALLY...
TOPOGRAPHICALLY...OR OUTFLOW BOUNDARY FORCED CONVECTION WILL
DEVELOP. THE BEST INSTABILITY /LI'S OF -1 TO -3/ IS EXPECTED ACROSS
MOHAVE COUNTY LATE MORNING AND THROUGH THE AFTERNOON...THOUGH WEAK
INSTABILITY LOOKS TO DEVELOP AREA WIDE. WILL HAVE TO PAY CLOSE
ATTENTION TO CLOUD COVER THROUGHOUT THE DAY...AS AREAS THAT RECEIVE
SIGNIFICANT SUNLIGHT COULD RAPIDLY DESTABILIZE. ANOTHER ITEM TO
WATCH WILL BE THE POTENTIAL FOR SEVERE WIND GUSTS...AS 0-6KM SHEAR
OF 20-40 KTS IS EXPECTED...HOWEVER...WARM CONDITIONS AND A
RELATIVELY SKINNY CAPE PROFILE SHOULD KEEP STORMS FROM PRODUCING
LARGE HAIL. STORM MOTION IS EXPECTED TO BE NORTH AT 10-20 KTS. WILL
LEAVE THE CURRENT FLASH FLOOD WATCH IN EFFECT FOR MOHAVE COUNTY AND
THE SPRING MOUNTAINS.

WEAK INSTABILITY IS LIKELY TO PERSIST INTO THE OVERNIGHT HOUR AND
HAVE KEPT POPS UP DURING THE OVERNIGHT HOURS. A SIMILAR SETUP IS IN
STORE FOR FRIDAY...WITH CHANCES FOR PRECIPITATION LOOKING A BIT MORE
WIDESPREAD. HOWEVER THE OVERALL MOISTURE AND SHEAR VALUES LOOK TO
DECREASE SLIGHTLY.

.LONG TERM...SATURDAY THROUGH WEDNESDAY...MOISTURE WHICH MOVED INTO
THE EASTERN ZONES DURING THE SHORT TERM WILL BEGIN TO SHIFT EAST AND
LESSEN DURING THE SATURDAY THROUGH MONDAY TIME FRAME. HOWEVER
ENOUGH INSTABILITY/DAYTIME HEATING AND RESIDUE MOISTURE LEFT AROUND
THE REGION...ESPECIALLY THE EASTERN ZONES TO CONTINUE MENTION OF
ISOLATED DIURNAL THUNDERSTORMS. BY TUESDAY AND WEDNESDAY...THERE
REMAINS THE POSSIBILITY THAT ANOTHER MONSOON PUSH OF MOISTURE WILL
TAKE PLACE...BUT THE 00Z MODEL RUNS OF BOTH THE GFS AND THE ECMWF
ARE TRENDING A LITTLE DRIER WITH THIS FEATURE...ALTHOUGH STILL
INDICATING AND TROUGH MOVING ACROSS NORTHERN MEXICO AND INTO OUR
AREA. THUS CONFIDENCE IS NOT HIGH EITHER WAY THE FURTHER WE GO OUT
INTO THE LONG TERM. WILL CONTINUE THE CURRENT TREND OF
ISOLATED/SCATTERED THUNDERSTORMS ACROSS THE EASTERN HALF OF THE CWA
FOR THE TUESDAY/ WEDNESDAY TIME PERIOD AND ADJUST AS NEEDED.
TEMPERATURES WILL BE VERY DEPENDENT ON CLOUD COVER FROM ANY
CONVECTION BUT WITH DRYING EXPECT OVER THE WEEKEND AND CONTINUED TO
SHOW WARMING SATURDAY INTO MONDAY...THE TRENDED DOWNWARD WITH THE
POSSIBLE INCREASE IN MOISTURE AND CLOUDS FOR TUESDAY/WEDNESDAY OF
NEXT WEEK.
&&

.AVIATION...FOR MCCARRAN...SOUTH/SOUTHWEST WINDS MAINLY BELOW 10 KTS
THIS MORNING OUTSIDE OF ANY SHOWER ACTIVITY. SCT-BKN CLOUDS WITH
BASES AT 10-15 KFT ARE EXPECTED THROUGH THE MORNING HOURS.
THUNDERSTORM CHANCES WILL INCREASE OVER THE VALLEY DURING THE DAY.
SOME STORMS COULD PRODUCE HEAVY RAIN AND LOWERED VISIBILITY LATE IN
THE DAY WITH CLOUD BASES POTENTIALLY LOWERING BELOW 5 KFT WITH
STRONGER STORMS. OUTSIDE OF SHOWER ACTIVITY WINDS SHOULD REMAIN
UNDER 10 KTS...THOUGH THEY MAY FAVOR AN EASTERLY DIRECTION LATE
MORNING INTO THE AFTERNOON HOURS. SIMILAR CONDITIONS ARE EXPECTED
FRIDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...MAINLY LIGHT WINDS FAVORING TYPICAL TRENDS THROUGH THE
MORNING HOURS. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS
MOST OF THE REGION TODAY...WITH THE MAJORITY OF STORMS EXPECTED EAST
OF LAS VEGAS. STRONGER STORMS COULD PRODUCE HEAVY RAIN AND LOWERED
VISIBILITY WITH CLOUD BASES POTENTIALLY LOWERING BELOW 5 KFT THIS
AFTERNOON. SIMILAR CONDITIONS ARE EXPECTED FRIDAY.
&&

.FIRE WEATHER...SCATTERED TO NUMEROUS THUNDERSTORMS TODAY THROUGH
FRIDAY...ESPECIALLY OVER THE EASTERN HALF OF THE AREA WHERE SOME
STORMS COULD PRODUCE HEAVY RAIN AND FLASH FLOODING. THE FLASH FLOOD
THREAT WILL BE PARTICULARLY HIGH NEAR BURN SCARS. THUNDERSTORMS...
PRIMARILY WET...WILL CONTINUE MAINLY ACROSS THE EAST HALF THROUGH
SUNDAY ALTHOUGH THE MOISTURE CONTENT WILL GRADUALLY DECREASE
SATURDAY AND SUNDAY.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH FROM 8 AM PDT THIS MORNING THROUGH LATE
     TONIGHT FOR NVZ019.
AZ...FLASH FLOOD WATCH FROM 8 AM MST THIS MORNING THROUGH LATE
     TONIGHT FOR AZZ001-003.
CA...NONE.
&&

UPDATE...JENSEN
PREV DISCUSSION...WOLCOTT/JENSEN

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 11, 5:32 AM MST, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
532 AM PDT THU JUL 11 2013

AZZ002-036-CAZ519>527-NVZ014>018-020>022-120345-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
532 AM PDT THU JUL 11 2013 /532 AM MST THU JUL 11 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TODAY AND TONIGHT WITH
LOCALLY HEAVY RAINFALL POSSIBLE ALONG WITH GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLENTY OF MOISTURE TO REMAIN OVER THE AREA RESULTING IN SCATTERED
SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ON
FRIDAY...DRYING WILL TAKE PLACE FROM THE WEST ON SATURDAY AND
CONTINUE INTO MONDAY. HOWEVER ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS WILL CONTINUE...ESPECIALLY OVER THE EASTERN ZONES.
INCREASING MOISTURE MAY ONCE AGAIN BE SEEN TUESDAY AND WEDNESDAY FOR
AN INCREASING CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ001-003-NVZ019-120345-
NORTHWEST PLATEAU-NORTHWEST DESERTS-SPRING MOUNTAINS-
532 AM PDT THU JUL 11 2013 /532 AM MST THU JUL 11 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

INCREASED MOISTURE ACROSS THE AREA WILL BRING SCATTERED SHOWERS AND
THUNDERSTORMS TO THE AREA TODAY AND TONIGHT. POSSIBLY HEAVY RAINFALL
MAY BE SEEN FROM THESE STORM AND A FLASH FLOOD WATCH REMAINS IN
EFFECT THROUGH MOST OF TONIGHT. THE MAIN CONCERN WILL BE RECENT BURN
SCARS...ESPECIALLY IN THE SPRING MOUNTAINS AND HUALAPAI MOUNTAIN AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE ON
FRIDAY WITH LOCALLY HEAVY RAINFALL POSSIBLE. DRYING WILL BE SEEN
SATURDAY THROUGH MONDAY...HOWEVER ENOUGH MOISTURE WILL REMAIN OVER
THE AREA TO KEEP ISOLATED AFTERNOON AND EVENING THUNDERSTORMS IN FOR
THE FORECAST. AN INCREASE IN MOISTURE MAY BE SEEN TUESDAY AND
WEDNESDAY LEADING TO AN INCREASE IN THUNDERSTORM ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVITY MAY BE NEEDED THIS AFTERNOON AND AGAIN ON
FRIDAY...DUE TO THE POSSIBILITY OF HEAVY RAINFALL. SPOTTERS ARE ENCOURAGED
TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 10:17 AM MSTFlash Flood WarningVEFMohave118 min
Jul 11, 10:52 AM MSTFlash Flood WarningVEFMohave4 hr

Nearby

Severe Thunderstorm Warnings in Arizona, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.